| Model Number |
02.07.1204L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 fabruary 2025: lot 2119433: (b)(4) items manufactured and released on 25-may-2022.Expiration date: 2027-05-09.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Lot 2116926: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-12-19.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.
Event or Problem Description
At about 2 years, 2 months after the primary, the patient came in reporting mid-flexion instability and the cause is unknown.The surgeon revised the tibial tray and liner.The surgery was completed successfully.